MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that signal loss over one hour occurred for the g6 receiver.However, data for the g6 ios application was provided for evaluation.The allegation was confirmed.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that signal loss over one hour occurred for the g6 receiver.The product was evaluated.An external visual inspection was performed and passed.Charge and boot testing was performed and passed.Functional test results was performed and passed.Nordic bluetooth pairing test was performed and passed.Receiver logs were provided.However, the data received reflected the g6 ios application.A review of the receiver logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key16670478
Report Number3004753838-2023-071372
Device Sequence Number6500901
Product Code QBJ
UDI-Device Identifier00386270000323
UDI-Public386270000323
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/05/2022
Device Model NumberMT22949
Device Catalogue NumberSTK-OM-001
Device Lot NumberP13929214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale